# SDR 0501296301

- Difficulty date: August 16, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 67,448 hours, 9,069 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 40806203
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED OVEN 3-50 CAUSED SMOKE IN GALLEY (PULLED HALON).  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  DTW MAINTENANCE MEL'D OVEN.  MAINTENANCE REMOVED AND REPLACED OVEN CONTROLLER.  OPERATIONAL CHECKED GOOD.
